# SDR 2003UALA00912

- Difficulty date: November 26, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 30,622 hours, 3,741 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME UPPER TEE CHORD AT STA 1740 HAS 2 DENTS ON THE HORIZONTAL FLANGE AT RBL 47 AND 51.  MAJOR REPAIR ACCOMPLISHED.  DAMAGE WAS REPAIRED PER MAE EA 47-5365-13-A1057.
